MAUDE Adverse Event Report: EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 77 yo male patient, initial right shoulder implanted in (b)(6) 2022, underwent a revision procedure on an unknown date.The torque screw backed out of the stem completely.The tray dissociated from the stem.A new tray with torque screw was placed by the surgeon, as well as a new poly and glenosphere.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.X-rays were provided.The device is available for return.No device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 300-01-13 - equinoxe, humeral stem primary, press fit 13mm.(b)(6) 320-08-38 - glenosphere exp 38mm +4mm offset.(b)(6) 320-10-05 - equinoxe reverse tray adapter plate tray +5.(b)(6) 320-15-04 - rs glenoid plate r post aug, 8 deg, right.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6) 320-38-00 - 145-deg pe 38mm hum liner +0.(b)(6) 531-20-00 - shldr gps rvrs drill kit.(b)(6) 531-78-20 - shouldr gps hex pins kit.03073222270 (b)(6) - gps implant kit v2.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6 mdr section codes updated/corrected: b, c, d, g the revision reported was likely the result of torque screw disassembly leading to humeral tray disassociation.The cause of the disassembly cannot be confirmed from the information provided, but may be related to incomplete seating during implantation, fracture, or abnormal forces resulting in the screw backing out over time.However, the series of events cannot be confirmed and potential contributions of user or patient-related considerations to the event cannot be confirmed as the devices were not returned for evaluation and product images and initial post-operative radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQ REVERSE TORQUE DEFINING SCREW KIT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19955930
Report Number1038671-2024-02765
Device Sequence Number15653815
Product Code KWT
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-20-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale